Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

SGPT 71, how to reduce?

I have a high sgpt , 71...what does it mean? how can i reduce my sgpt to normal level? pls give me some suggestions....i appreciate it a lot if you ll answer my questions...thanks and God bless...
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  567
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Increased SGPT indicates liver injury.It is important to know about GGT level,other parameters of LFT like bilirubin level etc.
It is important to know about history of alcohol consumption.
You need proper clinical examination and few more investigations.
Other investigations include routine hemogram,RBS(Random blood sugar),Viral markers.Further investigations can be done if needed.

You may need medicines after proper checkup.
You should avoid alcohol if you take it and increase your physical activity in the form of walking.
Avoid fatty and fried junk food.
Hope i have answered your query.

Take Care
Dr.Indu Bhushan
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor